advertisement
Question
Posted by: Wendy B | 2008/11/07

i NJECTION PROBLEM

I have been on the 3 monthly injection for just over a month now. i havnt got my period but 3 days ago i started getting a dark brown dischrage. how can i prevent this?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is a normal side effect. thee isn't anything you can do.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement